# SDR FDEA201504091198

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 767 hours, 28,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEC 46 FUSELAGE INCOMING SKIN REPAIR & DENT BETWEEN STATION 1681.8 & 1720, STRINGER 15L & 19L.  FUSELAGE SKIN REPAIR WAS ACCOMPLISHED, DUE TO EFFECTING THE P TO F CONVERSION ON EA 757-5361-16-F4857 & NR 60003467390001.  THIS NR IS FOR TRACKING PURPOSES ONLY.  REF EA F-5330-T0316701 PT 1 ISSUED FOR TRACKING PURPOSES.  CATEGORY A MAJOR REPAIR.
